# SDR R61A2023120400714

- Difficulty date: November 12, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 46,337 hours, 28,808 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 17009269001
- Condition: Cracked
- Location: Zone 500
- Part time: 46,337 hours, 28,808 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK, LOWER AILERON CABLE FAIRLEAD SUPPORT AT FRAME 31 IN FWD CARGO CRACKED. CRACKED LOWER AILERON CABLE FAIRLEAD SUPPORT AT FRAME 31 IN FORWARD CARGO REMOVED & REPLACED WITH NEW PART IAW ERJ 170/175 SRM 51-41-01.
